| Model Number |
SC-8216-70 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Undesired Nerve Stimulation (1980); Pain (1994); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient sustained a nerve damage following an implant procedure.It was also stated that the patient was experiencing inadequate pain relief and severe pain, electric shocking sensations, and spasms across the back of the waist band area despite program optimization.The patient underwent a procedure wherein the implantable pulse generator (ipg) and spinal cord stimulator (scs) leads were explanted.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri, upn: m365sc12160, model: sc-1216, serial: (b)(6), batch: 582711, udi: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:
model number/catalog number: sc-1216
serial number: (b)(6)
batch/lot number: 582711
model/catalog description: wavewriter alpha 16 ipg kit
unique identifier (udi): (b)(4)
investigation results:
all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record:
it was confirmed that all devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review:
review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion:
all explanted devices not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.